# SDR DHL2008753506

- Difficulty date: February 26, 2008
- Submitted: March 16, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK LT WING L/E CRACKED AT NR 4 SLAT O/B TRACK CUTOUT.  REMOVED PAINT LT WING L/E NR 4 SLAT O/B TRACK IAW MM 51-20-1.  STOP DRILLED WITH .250 AT THE END OF THE CRACK IAW SRM 51-10-1.  FAB DOUBLER REPAIR IAW SRM 57-30-4 FIG 11 AND SRM 51-20-1 FIG 7.  TREATED AND PRIMED AREA AND DOUBLER REPAIR IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 57-30-4 FIG 11.  C/W HFEC IAW NDTM PT6 51-00-00 FIG 23.  CRACK TERMINATES IN STOP DRILL HOLE.
